# SDR ASAA9610071

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69774969
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANC - TEST FLT 9300 - CREW REPORTED, LEFT MAIN LANDING GEAR DOES NOT STAY RETRACTED, EXTENDS OUT OF WHEEL WELL WHEN GEAR HANDLE MOVED TO OFF.  LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR TRANSFER CYLINDER; HOWEVER, PROBLEM REMAINED.  FERRIED AIRCRAFT TO SEA.  ON ARRIVAL SEA, FOUND RETRACT CYLINDER HITTING HARD ON WING DOOR STABILIZER LINK.  REPLACED RETRACT ACTUATOR AND STABILIZER LINK.  SYSTEM OPERATED NORMALLY.  (M)
